# SDR COMA9960671

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 280 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF CONFIG WARNING, SPOILER CONFIG WARNING.  REPLACED THE NR 1 SECU.
